MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SEEKER; SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. SEEKER; SUPPORT CATHETER
Model Number SK9035M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 09/2021).
 
Event or Problem Description
It was reported that during a recanalization procedure, the device allegedly broke.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing-related cause for this event.Investigation summary: one seeker support catheter was returned for evaluation.The catheter was received in two segments.Another partial circumferential break was also observed in the catheter shaft.Therefore, the investigation is confirmed for break.A definitive root cause for the alleged catheter break could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 09/2021).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during preparation for a recanalization procedure, the device allegedly broke.There was no patient contact.

Brand Name
SEEKER
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key12081955
Report Number2020394-2021-01254
Device Sequence Number19670030
Product Code DQY
UDI-Device Identifier00801741067952
UDI-Public(01)00801741067952
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK9035M
Device Catalogue NumberSK9035M
Device Lot NumberVTDW0236
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2021
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;